# SDR SWIA20240325210

- Difficulty date: February 10, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332231
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S SIDE WINDSHIELD POST. SUSPECT CRACKED AT THE TOP OF THE POST ON BOTH SIDES. (MARKED WITHIN RED GREASE PENCIL AND FLAGGED.)   (C-CHECK RO 3/23/2024)   REMOVED AND INSTALLED NEW PILOT SIDE WINDSHIELD POST REF CRJ 700 SRM 51-42-21-001-001-A01 / BOMBARDIER DWG 601R33007 REV U. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK OF GOOD.
